RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 3  


On the number of sum-free sets in an interval of natural numbers
K. G. Omel'yanov, A. A. Sapozhenko
3
On a combinatorial search problem
E. V. Debrev
8
On reversal of graph orientation
V. A. Kolmykov, V. V. Men'shikh
18
On the number of bijunctive functions that are invariant under a given permutation
P. V. Roldugin, A. V. Tarasov
23
Boolean lattices of multiply $\Omega$-foliated formations
Yu. A. Skachkova
42
Boolean lattices of $n$-multiply $\Omega$-bicanonical Fitting classes
O. V. Kamozina
47
Hyperbolicity of some 2-generator groups with one defining condition
N. B. Bezverkhnyaya
54
Exponential samples from linear recurrence sequences
A. B. Shishkov
70
Automaton mappings of words that propagate distortions in Hamming and Levenshteĭn metrics no more than $K$ times
A. V. Babash
78
On $\omega$-languages of special billiards
B. Melnikov
95
On the relative complexity of quantum and classical branching programs
A. F. Gainutdinova
109
On the asymptotic properties of the distribution of the number of pairs of $H$-connected chains
V. G. Mikhailov
122
A family of multivariate chi-square statistics
B. I. Selivanov
130
A double exponential law for maximal branching processes
A. V. Lebedev
143
Limit distribution for the number of pairs in a generalized scheme of arrays
Yu. L. Pavlov, E. V. Cherepanova
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019